# SDR DALA2024012301052

- Difficulty date: January 16, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 91,759 hours, 42,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L DOOR SLIDE LIGHT ISSUES. CORRECTIVE ACTION: PERFORMED ADJUSTMENT THE FWD SIDE IS WITHIN LIMITS, FOUND RT/FWD PROX SENSOR CAUSING THE ISSUE. R/R RT/FWD PROX SENSOR ON L4 DOOR PER B757 AMM 25-66. CYCLED DOOR ARMING LEVER MULTIPLE TIMES AND OPS CHKS NML.
